# SDR HALA2017062600170

- Difficulty date: June 26, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 56,195 hours, 10,338 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 1271186
- Condition: Seized
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L PACK TEMP, CABIN SMOKE + FUME. LT PACK INOP (AIR CONDITIONING PACKS). FOUND LEFT ACM SEIZED. TROUBLESHOT PER FIM 21-51-804, TEST PASSED. NO FAULTS NOTED. RAN BOTH ENG AND RT PACK, NO DEFECTS NOTED. INSPECTED LEFT PACK COMPARTMENT. NO DEFECTS NOTED. NO INDICATIONS OF SMOKE OR OVERHEAT. RAN BOTH ENGINES AND TROUBLESHOT PER FIM 21-51-805. FOUND LEFT PACK OUTLET TEMP AT 147 DEG AND CLIMBING AT 40 SECONDS. SHUT OFF LEFT PACK. OK TO CONTINUE PER MEL 21-51-1A (LEFT PACK INOP. FOUND LEFT ACM SEIZED. REMOVED AND REPLACED LEFT ACM PER AMM 21-51-03-404-016. OPS AND LK CK GOOD.
